# SDR DALA2024051505240

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 12,652 hours, 5,969 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS BEING CREATED TO ACCOMPLISH ONE-TIME INSPECTION FOR ER/A 618031-14. ACCOMPLISH ER/A SECTION III ONE-TIME INSPECTION AFTER ACCOMPLISHMENT OF SECTION I TIME-LIMITED REPAIR. SECTION III ONE-TIME INSPECTION ACCOMPLISHES A TAP TEST, DVI AND UT INSPECTION AT DAMAGE LOCATIONS 1, 2 AND 3. SECTION III. OF ER/A 618031-14 REV A MUST BE ACCOMPLISHED PRIOR TO SECTION IV: PERMANENT REPAIR IS ACCOMPLISHED. (LP# 0343285)
